Strong convergence theorems for generalized equilibrium problems and relatively nonexpansive mappings in Banach spaces (JNCA) |
 |
Volume 14
|
Number 2
|
pp. 281-299
|
|
|
Strong convergence theorems for generalized equilibrium problems and relatively nonexpansive mappings in Banach spaces |
Yukino Tomizawa |
|
|
|
|
Key words |
Mathematices Subject Classification |
Generalized equilibrium problem, relatively nonexpansive mapping, W-mapping, convex combination |
47H09, 47J25 |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2013 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|